Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 123, Number 1

All articles in this issue are freely accessible.

Quasi-norm spaces
Richard Metzler and Hidegoro Nakano.
Trans. Amer. Math. Soc. 123 (1966), 1-31
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203437
Convergence of sequences of convex sets, cones and functions. II
R. A. Wijsman.
Trans. Amer. Math. Soc. 123 (1966), 32-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0196599
Level sets and continuity of conjugate convex functions
R. T. Rockafellar.
Trans. Amer. Math. Soc. 123 (1966), 46-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192318
Some theorems on diophantine approximation
Charles F. Osgood.
Trans. Amer. Math. Soc. 123 (1966), 64-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193065
Some normal subgroups of homomorphisms
James V. Whittaker.
Trans. Amer. Math. Soc. 123 (1966), 88-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192482
Groups with normal solvable Hall $p’$-subgroups
D. S. Passman.
Trans. Amer. Math. Soc. 123 (1966), 99-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195947
On product measures and Fubini’s theorem in locally compact space
Roy A. Johnson.
Trans. Amer. Math. Soc. 123 (1966), 112-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197669
Stationary measures for the flow of a linear differential equation driven by white noise
Harry Dym.
Trans. Amer. Math. Soc. 123 (1966), 130-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0198541
Decompostions of $E^{3}$ with a compact $O$-dimensional set of nondegenerate elements
Steve Armentrout.
Trans. Amer. Math. Soc. 123 (1966), 165-177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195074
On badly approximable numbers and certain games
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 123 (1966), 178-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195595
On the classification of noncompact complex abelian Lie groups
Akihiko Morimoto.
Trans. Amer. Math. Soc. 123 (1966), 200-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207893
Multipliers on $D_{𝛼}$
Gerald D. Taylor.
Trans. Amer. Math. Soc. 123 (1966), 229-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206696
The semi-simplicity manifold of arbitrary operators
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 123 (1966), 241-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192346
Simple and weakly almost periodic transformation groups
Robert N. Rich.
Trans. Amer. Math. Soc. 123 (1966), 253-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0199853
Graph topology for function spaces
Somashekhar Amrith Naimpally.
Trans. Amer. Math. Soc. 123 (1966), 267-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192466
Errata to “The theory of operations on binary relations”
T. Tamura.
Trans. Amer. Math. Soc. 123 (1966), 273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society